Juncheng Wei
TitleCited byYear
Ground State of N Coupled Nonlinear Schrödinger Equations in Rn,n≤3
TC Lin, J Wei
Communications in mathematical physics 255 (3), 629-653, 2005
3542005
On the location and profile of spike‐layer solutions to singularly perturbed semilinear Dirichlet problems
WM Ni, J Wei
Communications on Pure and Applied Mathematics 48 (7), 731-768, 1995
3531995
Multiple interior peak solutions for some singularly perturbed Neumann problems
C Gui, J Wei
Journal of differential equations 158 (1), 1-27, 1999
2891999
Classification of solutions of higher order conformally invariant equations
J Wei, X Xu
Mathematische Annalen 313 (2), 207-228, 1999
2581999
The stability of spike solutions to the one-dimensional Gierer–Meinhardt model
D Iron, MJ Ward, J Wei
Physica D: Nonlinear Phenomena 150 (1-2), 25-62, 2001
2292001
Multiple boundary peak solutions for some singularly perturbed Neumann problems
C Gui, J Wei, M Winter
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 17 (1), 47-82, 2000
2282000
On the boundary spike layer solutions to a singularly perturbed Neumann problem
J Wei
journal of differential equations 134 (1), 104-133, 1997
2251997
On De Giorgi's conjecture in dimension N≥ 9
M Del Pino, M Kowalczyk, J Wei
Annals of Mathematics, 1485-1569, 2011
2212011
On single interior spike solutions of the Gierer–Meinhardt system: uniqueness and spectrum estimates
J Wei
European Journal of Applied Mathematics 10 (4), 353-378, 1999
2051999
Stationary solutions for the Cahn-Hilliard equation
J Wei, M Winter
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 15 (4), 459-492, 1998
1771998
On multiple mixed interior and boundary peak solutions for some singularly perturbed Neumann problems
C Gui, J Wei
Canadian Journal of Mathematics 52 (3), 522-538, 2000
1762000
Spikes in two coupled nonlinear Schrödinger equations
TC Lin, J Wei
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 22 (4), 403-439, 2005
1722005
On the construction of single-peaked solutions to a singularly perturbed semilinear Dirichlet problem
J Wei
journal of differential equations 129 (2), 315-333, 1996
1671996
A priori bounds versus multiple existence of positive solutions for a nonlinear Schrödinger system
EN Dancer, J Wei, T Weth
Annales de l'IHP Analyse non linéaire 27 (3), 953-969, 2010
1652010
On interacting bumps of semi-classical states of nonlinear Schrödinger equations
X Kang, J Wei
Advances in Differential Equations 5 (7-9), 899-928, 2000
1652000
Concentrating standing waves for the fractional nonlinear Schrödinger equation
J Dávila, M Del Pino, J Wei
Journal of Differential Equations 256 (2), 858-892, 2014
1612014
Bound states for a coupled Schrödinger system
T Bartsch, ZQ Wang, J Wei
Journal of Fixed Point Theory and Applications 2 (2), 353-367, 2007
1562007
Concentration on curves for nonlinear Schrödinger equations
M Del Pino, M Kowalczyk, JC Wei
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
1502007
Radial solutions and phase separation in a system of two coupled Schrödinger equations
J Wei, T Weth
Archive for Rational Mechanics and Analysis 190 (1), 83-106, 2008
1472008
On positive solutions concentrating on spheres for the Gierer–Meinhardt system
WM Ni, J Wei
Journal of Differential Equations 221 (1), 158-189, 2006
1472006
The system can't perform the operation now. Try again later.
Articles 1–20